MAUDE Adverse Event Report: ACCLARO CORPORATION ULTRACLEAR; FRACTIONAL MID-IR LASER

ACCLARO CORPORATION ULTRACLEAR; FRACTIONAL MID-IR LASER
Model Number AS-BK-00055
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was reported as having lesions on face that developed after ultraclear treatment.Photographs provided of the first 11 days post treatment showed redness and crusting through the first 5 days developing into open lesions by day 11.The treating physician prescribed hypochlorous acid spray on day 5 to reduce redness and inflammation.On day 9 the patient was prescribed keflex (cephalexin, an antibiotic) as bacterial infection was suspected.Members of acclaro's medical advisory board (mab) reviewed the provided photographs.The mab stated that had these symptoms presented in clinic they would have prescribed 1000mg of valtrex 3x per day and culture the lesions as soon as an outbreak occurred.Mab stated they would prescribe keflex or a similar antibiotic and if the culture results indicated mrsa, they would prescribe doxycycline or tetracycline.This information was communicated with the reporting clinic.The clinic stated they did not prescribe valtrex as there was no history of herpes in the patient, so they prescribed keflex.The clinic cultured the lesions and the results indicated mrsa.The patient was then prescribed valtrex and tetracycline.It is the opinion of acclaro's mab and clinical department that the reported adverse event was a herpes outbreak due to viral reactivation which led to a mrsa infection.The clinic provided follow up photographs of the patient on (b)(6) 2026.The photographs showed no active lesions at that point and the clinic reported she was doing much better.The root cause of this complaint is determined to be a herpes outbreak due to viral reactivation that led to a mrsa infection.Herpes is a listed contraindication for ultraclear treatment.
 
Additional Manufacturer Narrative
Cause traced to contraindicated use (herpes and similar viruses) however the treating physician reported no known history of herpes.

Brand Name
ULTRACLEAR
Common Device Name
FRACTIONAL MID-IR LASER
Manufacturer (Section D)
ACCLARO CORPORATION
333 george washington hwy
smithfield RI 02917
Manufacturer (Section G)
ACCLARO CORPORATION
333 george washington hwy
smithfield 02917
Manufacturer Contact
jose valerio
333 george washington hwy
smithfield 02917
MDR Report Key24388419
Report Number3021550-2026-00002
Device Sequence Number21402363
Product Code GEX
UDI-Device Identifier00850039149023
UDI-Public(01)00850039149023(11)230118
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K210847
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS-BK-00055
Device Catalogue NumberAS-BK-00055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient RaceWhite